American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12D15) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Eberhard Becker. On the real spectrum of a ring and its application to semialgebraic geometry. Bull. Amer. Math. Soc. 15 (1986) 19-60. MR 838786.
Abstract, references, and article information
View Article: PDF

[2] Eberhard Becker. Hereditarily pythagorean fields, infinite Harrison-primes and sums of $2^n$th powers. Bull. Amer. Math. Soc. 84 (1978) 278-280. MR 0460295.
Abstract, references, and article information
View Article: PDF

[3] H. G. Dales and J. Esterle. Discontinuous homomorphisms from $C\left( X \right)$. Bull. Amer. Math. Soc. 83 (1977) 257-259. MR 0430786.
Abstract, references, and article information
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1